Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 87, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2022, 6:43 AM CDT for Blaine County, Custer County, Logan County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2022, 6:43 AM CDT (11:43 UTC)
- Expired
- May 30, 2022, 7:15 AM CDT
- In force
- 32 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Custer County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 55 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2317 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
166
WUUS53 KLBF 301143
SVRLBF
NEC009-041-113-301215-
/O.NEW.KLBF.SV.W.0087.220530T1143Z-220530T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
643 AM CDT Mon May 30 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
East central Logan County in west central Nebraska...
Northwestern Custer County in central Nebraska...
Southwestern Blaine County in north central Nebraska...
* Until 715 AM CDT.
* At 643 AM CDT, a severe thunderstorm was located 7 miles north of
Arnold, or 18 miles east of Stapleton, moving north at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Dunning, Linscott and Pleasant Hill.
This includes the following highways...
Highway 2 between mile markers 233 and 253.
Highway 92 between mile markers 253 and 258.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4143 10008 4149 10030 4192 10016 4183 9982
TIME...MOT...LOC 1143Z 199DEG 33KT 4153 10016
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer2 follow-up statements
549
WWUS53 KLBF 301154
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
654 AM CDT Mon May 30 2022
NEC113-301203-
/O.CAN.KLBF.SV.W.0087.000000T0000Z-220530T1215Z/
Logan NE-
654 AM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4153 10005 4157 10025 4192 10016 4183 9982
TIME...MOT...LOC 1153Z 199DEG 33KT 4162 10012
$$
NEC009-041-301215-
/O.CON.KLBF.SV.W.0087.000000T0000Z-220530T1215Z/
Custer NE-Blaine NE-
654 AM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE COUNTIES...
At 653 AM CDT, a severe thunderstorm was located 13 miles west of
Anselmo, or 22 miles northeast of Stapleton, moving north at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Dunning and Linscott.
This includes Highway 2 between mile markers 234 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4153 10005 4157 10025 4192 10016 4183 9982
TIME...MOT...LOC 1153Z 199DEG 33KT 4162 10012
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Sporer351
WWUS53 KLBF 301206
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
706 AM CDT Mon May 30 2022
NEC009-041-301215-
/O.EXP.KLBF.SV.W.0087.000000T0000Z-220530T1215Z/
Custer NE-Blaine NE-
706 AM CDT Mon May 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUSTER AND
SOUTHWESTERN BLAINE COUNTIES WILL EXPIRE AT 715 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4153 10005 4157 10025 4192 10016 4183 9982
TIME...MOT...LOC 1205Z 199DEG 33KT 4172 10007
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:10 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 30, 4:10 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service North Platte NE 410 AM CDT Mon May 30 2022 .SHORT TERM...(Today through Tuesday) Issued at 402 AM CDT Mon May 30 2022 Thunderstorm activity will continue today. The surface cold front will remain draped through north central Nebraska as the surface low migrates northeast through South Dakota. Storms will redevelop in the late morning and early afternoon along the front. There is also plenty of upper level support via an upper level jet. Although the jet will be stronger to the east, speeds are 100 knots at 250 mb and 60 knots at 500 mb in north central Nebraska by the early afternoon. Strong thunderstorms are possible with large hail and strong winds as the main threats. Steep mid level lapse rates remain and MLCAPE between 1500 and 2500 J/kg will be present along the front. An isolated tornado might also be possible in far north central Nebraska, but confidence is lower than yesterday based on dryer soundings, weaker signatures on hodographs, and low helicity. Steering winds aloft may push the storms north along the front quickly, limiting the window of storm potential in north central Nebraska. By the mid-afternoon, thunderstorms should be to the north and east of the forecast area as the front moves east with the low. There is also the potential for heavy rainfall in the Panhandle and Sandhills. Energy from upper level low rotates through that area during the day and sufficient moisture is present at the surface with dew points in the 50s. Persistent rainfall is forecasted to bring between 1.5 and 2 inches of total QPF by Tuesday morning. Some thunderstorms may be strong at this time and location, but widespread severe weather is not expected. Recent dry conditions at the surface should also keep flood potential limited. Winds will be strong out of the west during the afternoon across the forecast area as the surface low still maintains influence over regional weather. The position of the front also results in a steep temperature gradient, with highs in the 50s in the Panhandle and in the 70s in central Nebraska. The weather pattern becomes less active Monday night into Tuesday as the surface and upper level lows continue north out of Minnesota into Canada. The upper level jet may still support some rainfall in the Panhandle, but this should taper off by the afternoon. .LONG TERM...(Tuesday night through Sunday) Issued at 402 AM CDT Mon May 30 2022 There is another possibility for precipitation on Wednesday as an upper level disturbance moves east across Nebraska. Severe weather is not expected at this time and rainfall totals should remain light. Wednesday is the coolest day in the long term, with highs in the 50s and 60s, which is between 15 and 20 degrees below normal for early June. Temperatures increase and conditions dry out on Thursday and Friday as an upper level ridge builds over the High Plains. Precipitation chances return Friday night and into early next week as a zonal pattern develops over Nebraska and a series of disturbances move across the state. Temperatures remain below normal through this time period. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1233 AM CDT Mon May 30 2022 Thunderstorms will continue across the region into early Monday morning. Some storms may be severe with large hail and strong winds as the primary threats. Visibility reductions should be expected in heavy rainfall from these storms. Storms move out of the area across the south by mid-morning, but rain showers will linger across the north through Monday. Some light fog, visibility restrictions, and ceilings below 1000 feet are expected at KVTN for most of Monday. In addition to precipitation chances, strong winds are expected through Monday with gusts up to 25 to 30 knots expected across the entire region. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Meltzer LONG TERM...Meltzer AVIATION...Kulik
Hazardous weather outlook, May 30, 3:51 AM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 351 AM CDT Mon May 30 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-310900- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 351 AM CDT Mon May 30 2022 /251 AM MDT Mon May 30 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. There is a marginal to slight risk for severe thunderstorms generally east of highway 83 today with primary threats of damaging winds and large hail. There is an enhanced risk for severe thunderstorms today across northeastern Nebraska with primary threats of damaging winds, large hail, and a tornado is also possible. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Full forecast details can be found on our website at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 30, 3:10 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
310 AM CDT Mon May 30 2022
NEZ036-059-300830-
McPherson NE-Lincoln NE-
310 AM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of northeastern Lincoln,
southwestern Logan, southeastern McPherson and western Custer
Counties through 330 AM CDT...
At 310 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Platte to Maxwell. Movement was
northeast at 70 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Platte, Maxwell, North Platte Airport, Keith and Birdwood.
This includes the following highways...
Highway 97 between mile markers 1 and 7.
Interstate 80 in Nebraska between mile markers 168 and 195.
Highway 83 between mile markers 80 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4113 10095 4146 10072 4139 10071 4139 10024
4121 10023 4101 10046
TIME...MOT...LOC 0810Z 229DEG 62KT 4113 10088 4106 10051
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 30, 3:22 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
322 AM CDT Mon May 30 2022
NEZ005-024>026-036>038-094-300845-
Hooker NE-Eastern Cherry NE-Custer NE-McPherson NE-Western Cherry NE-
Thomas NE-Blaine NE-Logan NE-
322 AM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of southeastern Cherry,
eastern Hooker, northern Logan, northeastern McPherson, northwestern
Custer, western Blaine and Thomas Counties through 345 AM CDT/245 AM
MDT/...
At 322 AM CDT/222 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles south of Mullen to
14 miles south of Seneca to 10 miles north of Stapleton. Movement was
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thedford, Dunning, Halsey, Seneca, Purdum, Brownlee, Highway 83
crossing The Dismal River, Highway 83 crossing the North Loup River,
Brown Lake, Norway, Natwick, Kelso and Highway 97 crossing the Dismal
River.
This includes the following highways...
Highway 2 between mile markers 187 and 244.
Highway 97 between mile markers 54 and 65.
Highway 83 between mile markers 118 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4234 10061 4213 10029 4183 9989 4152 10060
4178 10092 4193 10117
TIME...MOT...LOC 0822Z 232DEG 47KT 4194 10102 4183 10085 4162 10059
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 30, 4:12 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
412 AM CDT Mon May 30 2022
NEZ028-029-300945-
Wheeler NE-Garfield NE-
412 AM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of eastern Garfield,
southeastern Holt and Wheeler Counties through 445 AM CDT...
At 412 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Burwell to near Scotia.
Movement was northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bartlett, Ericson, Cumminsville, Four Corners, Pibel Lake State
Recreation Area, Buffalo Flats and Gables.
This includes Highway 281 between mile markers 132 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4174 9896 4191 9910 4209 9891 4209 9840
4197 9829 4174 9830
TIME...MOT...LOC 0912Z 226DEG 42KT 4190 9899 4152 9867
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 30, 4:27 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
427 AM CDT Mon May 30 2022
NEZ005-094-301015-
Eastern Cherry NE-Western Cherry NE-
427 AM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of northeastern Cherry
and northwestern Brown Counties through 515 AM CDT/415 AM MDT/...
At 426 AM CDT/326 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 17 miles southeast of
Medicine Lake to 23 miles south of Nenzel to 6 miles southeast of
Merritt Reservoir to Valentine National Wildlife Refuge to 17 miles
southwest of Johnstown. Movement was north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Valentine, Cody, Kilgore, Nenzel, Valentine National Wildlife Refuge,
Merritt Reservoir, Crookston, Wood Lake, Steer Creek Campground,
Schoolhouse Lake, Sparks, Cody Lake, Anderson Bridge State Wildlife
Management Area, Smith Falls State Park, Schlagel Creek State
Wildlife Management Area, Highway 97 crossing the Niobrara River and
Big Alkali Lake State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 159 and 222.
Highway 97 between mile markers 106 and 141.
Highway 83 between mile markers 180 and 222.
Highway 12 between mile markers 1 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4278 10020 4277 10018 4235 10028 4249 10080
4251 10099 4247 10125 4300 10128 4299 10020
TIME...MOT...LOC 0926Z 184DEG 36KT 4257 10115 4259 10098 4257 10079
4253 10062 4246 10037
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MELTZER/SPORERSpecial weather statement, May 30, 6:32 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
632 AM CDT Mon May 30 2022
NEZ037-038-059-301200-
Custer NE-Lincoln NE-Logan NE-
632 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northeastern
Lincoln, southeastern Logan, northwestern Custer and southwestern
Blaine Counties through 700 AM CDT...
At 631 AM CDT, Doppler radar was tracking a strong thunderstorm over
Arnold, or 16 miles east of Stapleton, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arnold and Pleasant Hill.
This includes the following highways...
Highway 2 between mile markers 247 and 254.
Highway 92 between mile markers 244 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4141 10030 4174 10022 4174 9990 4173 9986
4136 10012
TIME...MOT...LOC 1131Z 199DEG 33KT 4143 10020
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SporerSpecial weather statement, May 30, 6:35 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
635 AM CDT Mon May 30 2022
NEZ059-070-071-301200-
Frontier NE-Hayes NE-Lincoln NE-
635 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of northwestern
Frontier, south central Lincoln and eastern Hayes Counties through
700 AM CDT...
At 635 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Hayes Center, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wellfleet, Maywood, Hansen Memorial Reserve State Wildlife Management
Area, Marengo and Hayes Center State Wildlife Management Area.
This includes Highway 83 between mile markers 42 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4036 10082 4045 10103 4093 10074 4079 10043
TIME...MOT...LOC 1135Z 209DEG 42KT 4048 10088
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MELTZER/SPORERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 7:35 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| May 29, 7:44 PM CDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 7:47 PM CDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 8:14 PM CDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 29, 8:30 PM CDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 63 min |
| May 29, 8:53 PM CDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 9:12 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 9:33 PM CDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| May 29, 9:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 9:41 PM CDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 10:38 PM CDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| May 29, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 11:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 30, 12:10 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 30, 12:11 AM CDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 30, 12:30 AM CDT | Special Weather Statement | LBF | Custer | 30 min |
| May 30, 12:34 AM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 30, 12:39 AM CDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 30, 12:46 AM CDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 30, 12:50 AM CDT | Special Weather Statement | LBF | Loup | 25 min |
| May 30, 12:53 AM CDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 1:06 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 1:11 AM CDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 1:27 AM CDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 1:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 1:48 AM CDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 2:21 AM CDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 2:28 AM CDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 2:57 AM CDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 2:58 AM CDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 3:10 AM CDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 3:22 AM CDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 4:12 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 4:27 AM CDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 4:46 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 6:32 AM CDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 6:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 7:03 AM CDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 7:15 AM CDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 7:30 AM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 7:57 AM CDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 7:58 AM CDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 8:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 8:41 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 9:31 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 74 min |
| May 30, 10:50 AM CDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 10:52 AM CDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 10:56 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 11:15 AM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 45 min |
| May 30, 11:43 AM CDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 11:47 AM CDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 12:00 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 12:16 PM CDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 12:48 PM CDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 1:27 PM CDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 2:38 PM CDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 3:16 PM CDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 3:44 PM CDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 3:58 PM CDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 5:03 PM CDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.